# SDR NOCA06709

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N5095
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT ASSY LOCK BROKEN AT 26C.  REPLACED EMERGENCY FLOOR PATH LIGHT ASSY AS PER MM 33-51-11.
